# SDR IPXA2023051793255

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,683 hours, 15,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* CABIN DOOR FWD L WILL NOT SHOW CLOSED. DEFERRED PER MEL 52-40-1-1-0-1. M 808577 ASSIGNED. PLACARD INSTALLED.  REMOVED AND REPLACED L1 DOOR CLOSED LIMIT SWITCH IAW AMM 52-70-04 P401. OPS CK GOOD. NO DMP. PLACARD REMOVED. THIS ACTION CLEARS M808577.
